# SDR DXTA2025122306203

- Difficulty date: December 19, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 10,359 hours, 8,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005502
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ARE ILLUMINATED WITH THE AIRCRAFT BATTERIES ON AND THE EMER LIGHT SWITCH IN THE ARMED POSITION. EMER LT NOT ARM CAS MESSAGE STAYS ILLUMINATED WITH SWITCH IN THE ARMED POSITION. DUE TO CABIN EMERGENCY LIGHTS ARE ILLUMINATED WITH THE ACFT BATTERIES ON AND THE EMER LIGHT SWITCH IN THE ARMED POSITION.  REMOVED FAULTY NR 1 EMERGENCY BATTERY  AND INSTALLED CUTOMER SUPPLIED REPAIRED BATTERY REMOVED FAULTY NR 2 EMERGENCY BATTERY & INSTALLED CUSTOMER SUPPLIED REPAIRED EMERGENCY BATTERY.  RETURNED ACFT BACK TO ORIGNAL CONFIGURATION. OPS CHECKED GOOD, NO DEFECTS. ALL WORK DONE IAW AMM 33-52-01
